# SDR QXEA200301401

- Difficulty date: November 5, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 5,143 hours, 5,877 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 NACELLE FORWARD FRAME ASSEMBLY HAS FRETTING DAMAGE ON RIGHT AND LEFT SIDES.  REPAIRED IAW HORIZON AIR EA 6-54-278.
